Posted by BLKVETTES on July 27, 2003, at 13:11:14
In reply to Re: Lexapro Withdrawal Dizziness, posted by arrianna on July 27, 2003, at 12:27:26
> Hi- Just read your post and it really frightened me (hope you don't take that the wrong way). It's just that I've been on Lex now for about three weeks and this is my first time on an anti-depressant. I'm not sure how long I will be on the med., but now after hearing about your experience with withdrawal and other's as well, I'm scared shitless. I'm wondering if it'd be easier just to stop taking it now after I've only been on it for a short time: seems that maybe my anxiety would be easier to deal with than the withdrawal. Did your doctor tell you that you'd have withdrawal symptons? I know mine didn't and that kinda pisses me off. A couple of nights ago I forgot to take my med., and yesterday felt so depressed and moody- now I know it was because I missed my dose. I can't even begin to imagine what you're going through, and I really want to give you credit. It takes alot of courage and strength to do what you're doing!! I really hope that this will all pass for you and that it will get easier. Take it one day at a time and remember that you are NOT nuts, even though it may feel that way sometimes- I've been there: feeling like I'm crazy and living in fear. It's not a fun place to be. Again, I sincerely hope it gets better for you! Hang in there and keep us posted- I'd like to hear how you progress. Arrianna
Hi there not everyone has the withdrawal but most do. One must decide whats best for them!!! You started taking a med for a reason. If that reason was something very minor then why start the med to begin with. A lot of docs dont even think withdrawal exists. I put up a link for paxil withdrawal!!!! This same strategy can be used to come off lexapro. No guarantees though on the withdrawal symptoms. But this should be done at a snails pace. 1mg makes a huge difference with lexapro. TAKE CARE!!!